Asian Science Citation Index is committed to provide an authoritative, trusted and significant information by the coverage of the most important and influential journals to meet the needs of the global scientific community.  
ASCI Database
308-Lasani Town,
Sargodha Road,
Faisalabad, Pakistan
Fax: +92-41-8815544
Contact Via Web
Suggest a Journal
Information Technology Journal
Year: 2012  |  Volume: 11  |  Issue: 8  |  Page No.: 1032 - 1039

An Optimal Control Model and the Computer Algorithm for the Diffusion Parameter of the Drug Releasing in the Spherical Device

Y. Li, M. Dong, X. Xiang, Z. Xiang and Y. Pang    

Abstract: In this study, we established an optimization control model and the corresponding computer algorithm to estimate the diffusion coefficient of the drug releasing in the spherical device. First, based on the diffusion equation in the spherical device in the polar coordinates system, the optimal control model was given to compute the diffusion coefficient in the drug releasing problem in the sphere device. Next, the Least Square Method based on the Separation Variables (LSMSV) was used to solve the problem to estimate the appropriate diffusion coefficient. Finally, a numerical example was presented to show that the control model and the numerical method are valid for computing the diffusion coefficient of the drug releasing in the sphere device.

Cited References   |    Fulltext    |   Related Articles   |   Back
  Related Articles

Copyright   |   Desclaimer   |    Privacy Policy   |   Browsers   |   Accessibility